# SDR ASOA201100638

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333.00 AT STR 26 RT IS CORRODED.    REMOVED CORROSION IAW SRM 51-21-06-01-01.  FOUND OUT OF LIMITS IAW SRM 53-21-06-101-002-A01.  PERFORMED UT THICKNESS INSP OF BLEND AREA IAW MAC NDT UT-3.  COMPLIED WITH STEP 2 OF REO 670-53-21-677, NO INDICATIONS NOTED AT THIS TIME.
